# SDR KCSA11051

- Difficulty date: September 2, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 100,282 hours, 18,914 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

AT 16,000FT ALTITUDE, DESCENT TO OAKN SMELLED FUMES IN COCKPIT.  OBSERVED NUMBER 1 PACK TRIP LIGHT ILLUMINATED.  BYPASS VALVE INLET/EXIT DOOR'S PROPERLY PREPOSITIONED.  TURNED OFF FLIGHT DECK FAN AND WENT ON O2.  DID NOT RESET PACK OR FAN.  RESET PACK TRIP LIGHT.  DID TROUBLESHOOTING PER FIM 21-50-00, 21-50 HD AND B747 MM 21-51-00.  FOUND NO FAULTS AT THIS TIME.  NUMBER 1 PACK OPERATES NORMAL IAW B747 MM 21-51-00.  NO DEFECTS NOTED.  FLIGHT DECK RECIRCULATION FAN INOPERATIVE. THIS IS TRANSFERRED TO DMI  70800394.
